# SDR SIMA20211123002

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,205 hours, 37,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK/ATTENDANT EMERGENCY FLASHLIGHT/HOLDER AFT FA FLASHLIGHT MISSING MEL 2532 - AUTH# 11-312M-C REPAIR REPAIR-C/A-RAR AFT CABIN FA EMERGENCY FLASHLIGHT IAW ETN-EM-33-059, MEL RESTORED, OPS CHECK GOOD
